Advertisement

Could I be allergic to warfarin?

It is possible to have an allergic reaction to warfarin. If you think you are having an allergic reaction to warfarin, call your doctor or get emergency medical help right away. You should not take warfarin if you are allergic to it. Talk with your doctor or pharmacist about the signs of an allergic reaction.

Continue Learning about Anticoagulant

When should I call the doctor while on anticoagulant injections?
Intermountain HealthcareIntermountain Healthcare
Call the doctor if you notice these symptoms while taking anticoagulant injections:     • excessiv...
More Answers
What are anticoagulants?
Donna Hill Howes, RNDonna Hill Howes, RN
Many people with heart failure are at risk for blood clots in the heart or blood vessels. A blood cl...
More Answers
How are anticoagulants used?
RealAgeRealAge
Anticoagulants are medications that inhibit blood clotting. While they cannot dissolve an existing c...
More Answers
What are side effects of anticoagulants?
Donna Hill Howes, RNDonna Hill Howes, RN
Anticoagulants increase the risk of serious, even fatal, bleeding. Other side effects of warfarin an...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.